Previous |  Up |  Next


Orlicz space; Orlicz norm; WM property
We obtain the criterion of the WM property for Orlicz sequence spaces endowed with the Orlicz norm.
[1] Panda B.B., Kapoor O.P.: A generalization of locally uniform convexity of the norm. J. Math. Anal. Appl. 52 (1975), 300-308. MR 0380365
[2] Shutao Chen, Yanzheng Duan: WM property of Orlicz spaces. Northeast. Math. J. 8.4 (1992), 498-502. MR 1210204
[3] Shutao Chen, Yanming Lu, Baoxiang Wang: WM property, LKR and CLUR of Orlicz sequence spaces. Fasciculi Math. 22 (1991), 19-25. MR 1175959
[4] Yanzheng Duan: Several structural problems of Orlicz spaces. Doctoral thesis, Harbin Institute of Technology, 1990.
[5] Wu C.X., Wang T.F., Chen S.T., Wang Y.W.: Geometry of Orlicz spaces. Harbin, 1987.
[6] Chen S., Hudzik H., Kaminska A.: Support functionals and smooth points in Orlicz function spaces equipped with the Orlicz norm. Math. Japonica 39 (1994), 271-279. MR 1270637 | Zbl 0804.46035
Partner of
EuDML logo